RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1990, Volume 82, Number 2, Pages 188–198 (Mi tmf5406)  

This article is cited in 1 scientific paper (total in 1 paper)

Exact solutions of a class of quasipotential equations for a superposition of one-boson exchange quasipotentials

E. A. Dei, V. N. Kapshai, N. B. Skachkov


Abstract: A large class of quasipotential equations that describe two-particle bound states is studied in the case of an interaction taken in the form of a superposition of one-boson exchange quasipotentials. By a Legendre transformation, the equations are reduced to the form of differential equations with deviating arguments. Solutions of these equations are found in the class of generalized functions. Quantization conditions and wave functions are obtained in the relativistic configuration and momentum representations.

Full text: PDF file (1049 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1990, 82:2, 130–138

Bibliographic databases:

Received: 28.12.1988

Citation: E. A. Dei, V. N. Kapshai, N. B. Skachkov, “Exact solutions of a class of quasipotential equations for a superposition of one-boson exchange quasipotentials”, TMF, 82:2 (1990), 188–198; Theoret. and Math. Phys., 82:2 (1990), 130–138

Citation in format AMSBIB
\Bibitem{DeiKapSka90}
\by E.~A.~Dei, V.~N.~Kapshai, N.~B.~Skachkov
\paper Exact solutions of~a~class of~quasipotential equations for a~superposition of~one-boson exchange quasipotentials
\jour TMF
\yr 1990
\vol 82
\issue 2
\pages 188--198
\mathnet{http://mi.mathnet.ru/tmf5406}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1048114}
\transl
\jour Theoret. and Math. Phys.
\yr 1990
\vol 82
\issue 2
\pages 130--138
\crossref{https://doi.org/10.1007/BF01079040}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990DZ44000003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5406
  • http://mi.mathnet.ru/eng/tmf/v82/i2/p188

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. P. Solovtsova, Yu. D. Chernichenko, “The resummation $L$-factor in the relativistic quasipotential approach”, Theoret. and Math. Phys., 166:2 (2011), 194–209  mathnet  crossref  crossref  mathscinet  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:135
    Full text:64
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019